# SDR ASAA2014062508350

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 6,568 hours, 2,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18339
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 6,573 hours, 2,067 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CONTROL CABIN TEMPERATURE REMAINED HIGH, ABOUT 50C, DESPITE SELECTING LOWEST POSSIBLE TEMPERATURE SETTING.  ALSO, TRIED SELECTING MANUAL WITH THE SAME RESULT.  ACFT GROUNDED. PERFORMED PACK ZONE TEMP CONT BITE ON BOTH LT AND RT PACK ZONE TEMP CONT NO FAULTS NOTED EITHER CONTROL REF AMM 21-61-00-700-806-002. PERFORMED CABIN TEMP CONTROL AND IND OPS TEST REF AMM 21-61-00-700-807-002 MANUAL AND AUTO CONT CABIN TEMP HARD TO CONTROL.  LT PACK TCV IS VERY LOUD.  REPLACED LT TEMP CONTROL VALVE REF AMM 21-51-10. CABIN TEMP CONTROL & CONTROL CABIN, OPS CK GOOD REF AMM 21-61-00-700-807-002.  GROUND OPS SIGNIFICANT SYS VERIFIED.
